Birth Control (Contraception) Community
Still on my period since November 9th
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Still on my period since November 9th

So i got put on birth control called Beyaz by my doctor..the reason why she put me on it was cause i had a molar pregnancy. I got the surgery done on August 2nd and now they check my blood every month. Right now everything is good. But i started my period on November 9th and it started slowing down on November 16th which is longer than usual i would have it for only three days or four. But im still on it till this day..its not heavy though its like brown..but its been like that for a long time. And just awhile ago i started my period. Has this ever happened to yall? I started taking diet pills called Insane Amp'd on November 8th, i dont know if that could be the reason why..
3 Comments Post a Comment
Blank
Avatar_dr_f_tn
Hi there,
Beyaz usually lightens and regulates periods and reduces menstrual cramps. It has also been found to cause heavy bleeding in few women. Insane Amp'd should not be causing heavy bleeding. The common causes of heavy periods are fibroids, endometriosis, pelvic inflammatory disease, polyps, Dysfunctional uterine bleeding etc.Bleeding since so many days should be taken up seriously. Schedule an appointment with a gynecologist. A clinical examination and work up is must for correct diagnosis and management.
Best of luck and regards!
Blank
Avatar_f_tn
i started taking the insane amp'd pill as well and now my cycle has been draging on for more than my normal 5 day's and yes its not heavy jut a dull color and menstral cramps. i am starting to believe it is from the pills as well. i have a Dr. appt coming up and i want to see what they say.
Blank
Avatar_f_tn
i started taking the insane amp'd pill as well and now my cycle has been draging on for more than my normal 5 day's and yes its not heavy jut a dull color and menstral cramps. i am starting to believe it is from the pills as well. i have a Dr. appt coming up and i want to see what they say.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Women's Health Answerers
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
Avatar_f_tn
Blank
msniki412
New York , NY
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
arlandonbloom
CO
568812_tn?1379169394
Blank
Jary08
Dorset, United Kingdom
Avatar_f_tn
Blank
savannaho93